# SDR DALA1106625532

- Difficulty date: January 20, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MZAR) R-4 DOOR LOWER GATE CORRODED.  REMOVED R4 DOOR LOWER GATE & REPLACED WITH NEW ONE, MATERIAL R & R LOWER SEAL & REMOVED & REINSTALLED 3EA ATTACH FITTINGS IAW SRM 52-11-38. PERFORMED & TESTED GIRT BAR MECHANISM IAW AMM 52-11-25 & FOUND GOOD.  REQUIRED INSP COMPLETED BY SAN NR178354, STAMP NR 5.  DAMAGE DIM: L=.750" W=.500" D=.125".
